# SDR FXGA201511111542

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43H60
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN BULKHEAD AT FS 341 ABOVE STRINGER 32R.  REPAIRED DAMAGED BULKHEAD IAW DC-6A & B OVERHAUL MANUAL FIGURE 12 - 6.
